MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH

MEDTRONIC MEXICO S. DE R.L. DE CV MARKSMAN; CATHETER, CONTINUOUS FLUSH
Model Number FA-55160-1030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that a marksman microcatheter had a distal separation or break during use.The patient was undergoing surgery for treatment of a stroke.It was noted the patient's vessel tortuosity was normal.The middle cerebral artery (mca) access vessel diameter was 3.5 mm.It was reported that the reported device and any accessory devices were prepared, and the catheter was flushed, as indicated in the instructions for use (ifu).A separation or break was encountered at the distal end of the microcatheter during use.There was no friction or difficulty during injection.Force was applied during delivery or removal, however, the catheter tip was not entrapped or stuck, there was no vasospasm noted, and the microcatheter was not stuck inside the guide catheter.No surgical or medicinal interventions were required.No patient symptoms or complications were associated with this event.
 
Event or Problem Description
Additional information received reported that a cereglide 71 137cm intermediate catheter and a drivewire 24 had been used.The drivewire 24 was still inside of the marksman microcatheter during suction thrombectomy.There was no visual damage to the wire or guide catheter, and no damage or abnormalities to microcatheter before it entered the body.There was no visible damage to the intermediate catheter or drivewire after the event.During thrombectomy (removal of the wire and microcatheter) the tip of the catheter separated off.It was attached to flush during procedure.
 
Additional Manufacturer Narrative

Brand Name
MARKSMAN
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22505707
Report Number9617601-2025-00629
Device Sequence Number9303323
Product Code KRA
UDI-Device Identifier00847536026278
UDI-Public(01)00847536026278(17)280502(10)231070661
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFA-55160-1030
Device Catalogue NumberFA-55160-1030
Device Lot Number231070661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/14/2025
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient Weight145 KG